Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 31, Number 7

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 31, Number 7 (1925)
Bull. Amer. Math. Soc. 31 (1925)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 31, Number 7 (1925)
Bull. Amer. Math. Soc. 31 (1925)
More Information
Full-text PDF Free Access     Request Permissions
The Frank Nelson Cole prize in algebra
H. S. White.
Bull. Amer. Math. Soc. 31 (1925), 289
More Information
Full-text PDF Free Access     Request Permissions
The Pan-American Scientific Congress
E. V. Huntington.
Bull. Amer. Math. Soc. 31 (1925), 290
More Information
Full-text PDF Free Access     Request Permissions
The February meeting in New York
W. B. Fite.
Bull. Amer. Math. Soc. 31 (1925), 291-302
More Information
Full-text PDF Free Access     Request Permissions
The number of even and odd absolute permutations of $n$ letters
J. M. Thomas.
Bull. Amer. Math. Soc. 31 (1925), 303-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561049
The absolute value of the product of two matrices
J. H. M. Wedderburn.
Bull. Amer. Math. Soc. 31 (1925), 304-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561050
On the number of representations of an integer as a sum or difference of two cubes
E. T. Bell.
Bull. Amer. Math. Soc. 31 (1925), 309-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561051
Contact curves of the rational plane cubic
L. W. Griffiths.
Bull. Amer. Math. Soc. 31 (1925), 312-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561052
Note on the projective geometry of paths
T. Y. Thomas.
Bull. Amer. Math. Soc. 31 (1925), 318-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561053
The tensor character of the generalized Kronecker symbol
F. D. Murnaghan.
Bull. Amer. Math. Soc. 31 (1925), 323-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561054
Two general functional equations
W. H. Wilson.
Bull. Amer. Math. Soc. 31 (1925), 330-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561055
Functional invariants, with a continuity of order $p$, of one-parameter Fredholm and Volterra transformation groups
A. D. Michal.
Bull. Amer. Math. Soc. 31 (1925), 335-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561056
On the distribution of quadratic and higher residues
H. S. Vandiver.
Bull. Amer. Math. Soc. 31 (1925), 346-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561057
Gauss and non-euclidean geometry
R. M. Winger.
Bull. Amer. Math. Soc. 31 (1925), 356-358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561059
Notes
Bull. Amer. Math. Soc. 31 (1925), 375-378
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 31 (1925), 379-384
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

The Geometry of the Complex Domain, by Julian Lowell Coolidge.
Reviewer: W. C. Graustein
Bull. Amer. Math. Soc. 31 (1925), 351-356
Review information
Full-text PDF Free Access
Leçons sur les Fonctions Uniformes à Point Singulier Essentiel Isolé, by Gaston Julia.
Reviewer: J. F. Ritt
Bull. Amer. Math. Soc. 31 (1925), 359-360
Review information
Full-text PDF Free Access
Handbook of Mathematical Statistics, by H. L. Rietz.
Reviewer: B. H. Camp
Bull. Amer. Math. Soc. 31 (1925), 361-367
Review information
Full-text PDF Free Access
Éléments de la Théorie des Probabilités, by Emile Borel.
Probabilités, Erreurs, by Emile Borel and Robert Deltheil.
Wahrscheinlichkeitsrechnung, by Otto Knopf.
Grundlagen der Wahrscheinlichkeitsrechnung und der Theorie der Beobachtungsfehler, by F. M. Urban.
Reviewer: A. R. Crathorne
Bull. Amer. Math. Soc. 31 (1925), 367-368
Review information
Full-text PDF Free Access
Geschichte der Elementarmathematik, by Johannes Tropfke.
Reviewer: R. B. McClenon
Bull. Amer. Math. Soc. 31 (1925), 369-370
Review information
Full-text PDF Free Access
Principles of Geometry, by H. F. Baker.
Reviewer: F. S. Woods
Bull. Amer. Math. Soc. 31 (1925), 370-371
Review information
Full-text PDF Free Access
Mathematical Theory of Life Insurance, by C. H. Forsyth.
Reviewer: E. L. Dodd
Bull. Amer. Math. Soc. 31 (1925), 371
Review information
Full-text PDF Free Access
Lehrbuch der Algebra, verfasst mit Benutzung von Heinrich Webers gleichnamigem Buche, by Robert Fricke.
Reviewer: L. E. Dickson
Bull. Amer. Math. Soc. 31 (1925), 372-373
Review information
Full-text PDF Free Access
Leçons de Géométrie Élémentaire, by Édouard A. Fouët.
Reviewer: B. H. Brown
Bull. Amer. Math. Soc. 31 (1925), 373
Review information
Full-text PDF Free Access
Methodik des mathematischen Unterrichts, by W. Lietzmann.
Reviewer: J. W. A. Young
Bull. Amer. Math. Soc. 31 (1925), 374
Review information
Full-text PDF Free Access
An Introduction to the Mathematical Analysis of Statistics, by C. H. Forsyth.
Reviewer: E. L. Dodd
Bull. Amer. Math. Soc. 31 (1925), 374
Review information
Full-text PDF Free Access